# SDR COMA0460300

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,459 hours, 24,370 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: D840
- Condition: Malfunctioned
- Location: Avionics
- Part time: 4,510 hours, 4,049 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5228 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE - REPLACED THE PSEU
